I agree that taking prednisone at those doses over a long time can cause serious, even life threatening side effects. Every attempt needs to be done to get you on a lower prednisone dose. You need to carefully review which medications you have been on and make sure that you indeed did not respond to them. Combinations of medications frequently are helpful even when the medications were not helpful by themselves. Finally, you might want to be evaluated at a University center with access to the newer treatments– new biologic agents are being evaluated at an increasing rate. Good luck.
A Small Favor
More than 15 years ago the Arthritis Center launched this website with the mission to bring current and accurate disease education to health care professionals and patients alike. Content on our site is generated directly by our team members. Unlike many health education websites we do not accept advertising, paid guests posts or charge for access to our site.
That’s where you come in. Your support will allow us to continue to deliver this valuable information to over 1 million visitors each year.Contribute TodayMore Ways to Give